Medicine Side Effects Can Cause Jerking

1 Reply Updated



Conversation Starter

Gigi Says:
via mobile

Namenda 5mg first and donepezil 5mg now. My mother is 84 and she is jerking constantly could this be a med side effect to those medications?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Gigi! How is your mother doing?

Yes, it could be due to the Namenda, it's more prone to causing them than the Donepezil, or it could even be due to taking them both.

Other side effects, as listed by the FDA, may possibly include nausea, constipation, hypertension, dizziness and headache.

Have you consulted her doctor?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

I Was On Levothyroxin Four Years And Just Found Out Never Needed It Because My Thyroid Wasis Normal Effects From Being Medicine That Long
I was one Levothyroxin for four years and recently found out my throid was/is normal and I never should have been on the... 1 reply
akt 4 side effects can cause late periods
Hi,i m 26 yr old ..i taking akt4 for my bone tb treatment and it has been one month,,i want to ask can this treatment ca... 4 replies
losartan side effects can it cause severe sweating indegestion and swelling of fingers
Since taking losartan 50mg for 3weeks I've had terrible sweating swelling of fingers and some days feel my face is r... 1 reply
Chantix can cause Extremely Bad Side effects
I started taking Chantix when my employer had a promotion to help its employees to quit smoking. I was a long time smoke... 1 reply
how can he get rid of the hairs because of the side effects
My brother is using omnacortil from 4months and he is 11 and half years old. He is getting hairs over his whole body. Pl... 1 reply
Side Effects Of Medicine Eptoin
my son is suffer with epilepsy by birth now he is 32. he is taking eptoin daily for last 32 year. now he is feeling pain... 2 replies
side effects of medicine for cholesterol
My doc has advised ROTUMAC 10 THRU OUT MY LIFE TO BE TAKEN FOR MY ENLARGED HEART. I AM ALSO AN ASTHAMATIC . PLS ADVISE T... 1 reply
Medicine side effects?
I was put on a T3 compound of 15 micrograms twice a day and Synthroid. I ended up having about four to five incidents wh... 3 replies
medicine side effects of xarelto
Starting taking 15mg (2x daily) of Xarelto approx 2 weeks ago. Skin itching started EN, no rash. Benedryl does help a li... 2 replies
can taking statins and citalypram together cause any unwanted side effects
My father is taking both of these tablets and has no energy he says his head feels very "wooly" He has allsorts ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 April 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA